# SDR CALA2025111711230

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N27276
- Make and model: Boeing 737-8
- Aircraft serial: 64611
- Aircraft time: 10,141 hours, 3,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT OUT.   LIGHT IS NOT INOPERATIVE, LENS IS MISSING. LIGHT IS LOCATED AT ROW 26 LT SIDE OF AISLE.  LIGHT OPERATES NORMALLY.   FOUND LENS COVER AT ROW 29 EMERGENCY AISLE LIGHT MISSING NOT AT ROW 26. INSTALLED LENS COVER REF AMM 33-51-03.  OK TO CONTINUE.
